Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On quasiminimal e-degrees and total e-degrees


Author: Andrea Sorbi
Journal: Proc. Amer. Math. Soc. 102 (1988), 1005-1008
MSC: Primary 03D25; Secondary 03D30
MathSciNet review: 934883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that there exists a set $ A$ such that the $ e$-degree of $ A$ is quasi-minimal and the $ e$-degree of the complement of $ A$ is total. This provides also a counterexample to a conjecture in [1].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03D25, 03D30

Retrieve articles in all journals with MSC: 03D25, 03D30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934883-8
Keywords: Quasi-minimal $ e$-degree, total $ e$-degree
Article copyright: © Copyright 1988 American Mathematical Society